MathSciNet Relay Station
MathSciNet bibliographic data
MR2269724 45G10 (47J25 47J30)
Appell, Jürgen; Chen, Chur-Jen How to solve Hammerstein equations. J. Integral Equations Appl. 18 (2006), no. 3, 287–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement